# SDR REX2008F00055

- Difficulty date: September 21, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 3805
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED A SMOKE CARGO WARNING.  STOPPED AC RAN THE QRH TO PREPARE TO FIRE BOTTLES REQUESTED RAMP VERIFICATION BY CFR, FOUND NO FIRE OR SMOKE, RETURNED TO THE GATE.  REMOVED AND REPLACED THE NR 1 SMOKED DETECTOR IAW AMM.  (K)
